首页    期刊浏览 2024年10月04日 星期五
登录注册

文章基本信息

  • 标题:An improved Hilbert curve for parallel spatial data partitioning
  • 本地全文:下载
  • 作者:Lingkui Meng ; Changqing Huang ; Chunyu Zhao
  • 期刊名称:Geo-spatial Information Science
  • 印刷版ISSN:1009-5020
  • 电子版ISSN:1993-5153
  • 出版年度:2007
  • 卷号:10
  • 期号:4
  • 页码:282-286
  • DOI:10.1007/s11806-007-0107-z
  • 出版社:Taylor and Francis Ltd
  • 摘要:A novel Hilbert-curve is introduced for parallel spatial data partitioning, with consideration of the huge-amount property of spatial information and the variable-length characteristic of vector data items. Based on the improved Hilbert curve, the algorithm can be designed to achieve almost-uniform spatial data partitioning among multiple disks in parallel spatial databases. Thus, the phenomenon of data imbalance can be significantly avoided and search and query efficiency can be enhanced.
  • 关键词:parallel spatial database; spatial data partitioning; data imbalance; Hilbert curve
国家哲学社会科学文献中心版权所有